Next Article in Journal
One-Dimensional Nonlinear Stefan Problems in Storm’s Materials
Previous Article in Journal
Effective Congruences for Mock Theta Functions
Open AccessArticle

Sign-Periodicity of Traces of Singular Moduli

1
School of Liberal Arts and Sciences, Korea Aerospace University, 200-1, Hwajeon-dong, Goyang, Gyeonggi 412-791, Korea
2
School of Liberal Arts and Institute of Convergence Fundamental Studies, Seoul National University of Science and Technology, 172 Gongreung 2 dong, Nowongu, Seoul 139–743, Korea
3
School of Mathematics, Korea Institute for Advanced Study, Hoegiro 85, Dongdaemun-gu, Seoul 130-722, Korea
*
Author to whom correspondence should be addressed.
Mathematics 2013, 1(4), 111-118; https://doi.org/10.3390/math1040111
Received: 9 August 2013 / Revised: 9 September 2013 / Accepted: 8 October 2013 / Published: 15 October 2013
Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3 2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z). View Full-Text
Keywords: singular moduli; sign change; circle method singular moduli; sign change; circle method
MDPI and ACS Style

Choi, D.; Kim, B.; Lim, S. Sign-Periodicity of Traces of Singular Moduli. Mathematics 2013, 1, 111-118. https://doi.org/10.3390/math1040111

AMA Style

Choi D, Kim B, Lim S. Sign-Periodicity of Traces of Singular Moduli. Mathematics. 2013; 1(4):111-118. https://doi.org/10.3390/math1040111

Chicago/Turabian Style

Choi, Dohoon; Kim, Byungchan; Lim, Subong. 2013. "Sign-Periodicity of Traces of Singular Moduli" Mathematics 1, no. 4: 111-118. https://doi.org/10.3390/math1040111

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop